MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of musculoskeletal & neuronal interactions · 2022

Rhabdomyolysis happened after the start of dabigatran etexilate treatment: A case report.

Zheng Tingting, Liu Lulu, Liu Jiayi, Zhang Zhengxiang

Клинический случайПоддержка исследования: вне правительства СШАСтатьяПеревод в очереди

Аннотация

There are few reports of rhabdomyolysis caused by anticoagulants, and it is extremely rare for it to be caused by dabigatran etexilate. An 86-year-old female experienced sudden muscle weakness and pain, a significant increase in Creatine kinase, and renal impairment after oral administration of dabigatran etexilate for 3 weeks. The enhanced thigh MRI showed abnormal signal in multiple thigh muscle groups, indicating that the lesions should be considered inflammatory diseases. In conclusion, the possibility of rhabdomyolysis should be ruled out when muscle weakness and myalgia occur at the beginning of dabigatran etexilate treatment.

Для цитирования: Zheng Tingting, Liu Lulu, Liu Jiayi, Zhang Zhengxiang. Rhabdomyolysis happened after the start of dabigatran etexilate treatment: A case report.. Journal of musculoskeletal & neuronal interactions. 2022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.